# SDR SWIA20240817

- Difficulty date: August 17, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 41,031 hours, 36,823 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF LBL 36.20 AND INLINE WITH STRINGER 14R, CLIP/ANGLE CRACKED.   (FILED CLOSED)    REMOVED AND REPLACED INTERCOSTAL ON AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF RBL 36.20 (CORRECTED LOCATION) AND INLINE WITH STRINGER 14R IN REF TO SRM 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
